Alert archive / Illinois / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 74, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Aug 11, 2021, 9:35 AM CDT for 4 counties in Illinois. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2021, 9:35 AM CDT (14:35 UTC)
- Expired
- Aug 11, 2021, 10:17 AM CDT
- In force
- 42 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, IL, DeKalb County, IL, Ogle County, IL, Winnebago County, IL
The radar
The Milwaukee radar (KMKX), 88 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 9:40 AM CDT | TSTM WND DMG | Rockford, IL | MULTIPLE REPORTS OF TREE DAMAGE IN ROCKFORD. |
| Aug 11, 9:51 AM CDT | TSTM WND DMG | Belvidere, IL | TREES AND WIRES DOWNED IN VARIOUS LOCATIONS IN AND AROUND BELVIDERE. |
| Aug 11, 9:55 AM CDT | TSTM WND DMG | 1 N Timberlane, IL | TREE DOWNED ONTO WIRES. |
| Aug 11, 10:08 AM CDT | TSTM WND DMG | 2 Ssw Rockford, IL | *** 1 FATAL *** THREE PEOPLE WERE RESCUED FROM A MOBILE HOME THAT WAS CRUSHED BY A FALLEN TREE. ONE FATALITY WAS REPORTED. TIME CONFIRMED BY 911 CALL CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 8:52 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2852 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
711
WUUS53 KLOT 111435
SVRLOT
ILC007-037-141-201-111530-
/O.NEW.KLOT.SV.W.0074.210811T1435Z-210811T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
935 AM CDT Wed Aug 11 2021
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Eastern Ogle County in north central Illinois...
Northern De Kalb County in north central Illinois...
Winnebago County in north central Illinois...
Boone County in north central Illinois...
* Until 1030 AM CDT.
* At 935 AM CDT, a severe thunderstorm was located over Davis
Junction, or near Rockford Airport, moving east at 55 mph.
HAZARD...60 mph wind gusts. A 60 mph wind gust was measured at
Rockford Airport, and 52 mph gust was measured in
Rochelle. The winds may last longer than 30 minutes!
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rockford, DeKalb, Belvidere, Loves Park, Machesney Park, Sycamore,
Roscoe, Rochelle, South Beloit, Rockton, Poplar Grove, Genoa,
Byron, Rockford Airport, Candlewick Lake, Cortland, Cherry Valley,
Winnebago, Davis Junction and Pecatonica.
Including the following interstates...
I-39 between mile markers 97 and 123.
I-88 between mile markers 75 and 98.
I-90 between mile markers 1 and 31.
This includes... Northern Illinois University, Boone County
Fairgrounds, Rock Cut State Park, Rock Valley College, Rockford
Rivets Baseball, Rockford Speedway, and Winnebago County Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4249 8871 4215 8871 4215 8859 4189 8860
4189 8918 4221 8940 4250 8940
TIME...MOT...LOC 1435Z 253DEG 48KT 4211 8907
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Borchardt2 follow-up statements
635
WWUS53 KLOT 111456
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
956 AM CDT Wed Aug 11 2021
ILC141-111506-
/O.CAN.KLOT.SV.W.0074.000000T0000Z-210811T1530Z/
Ogle IL-
956 AM CDT Wed Aug 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OGLE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
north central and northeastern Illinois.
LAT...LON 4249 8871 4215 8871 4215 8859 4189 8860
4189 8894 4215 8894 4215 8917 4250 8914
TIME...MOT...LOC 1456Z 253DEG 48KT 4219 8870
$$
ILC007-037-201-111530-
/O.CON.KLOT.SV.W.0074.000000T0000Z-210811T1530Z/
De Kalb IL-Winnebago IL-Boone IL-
956 AM CDT Wed Aug 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHERN DE KALB...EASTERN WINNEBAGO AND BOONE COUNTIES...
At 956 AM CDT, a severe thunderstorm was located near Marengo, moving
east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rockford, DeKalb, Belvidere, Loves Park, Machesney Park, Sycamore,
Roscoe, South Beloit, Rockton, Poplar Grove, Genoa, Rockford Airport,
Candlewick Lake, Cortland, Cherry Valley, Davis Junction, Kirkland,
Capron, Maple Park and Kingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4249 8871 4215 8871 4215 8859 4189 8860
4189 8894 4215 8894 4215 8917 4250 8914
TIME...MOT...LOC 1456Z 253DEG 48KT 4219 8870
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Borchardt910
WWUS53 KLOT 111517
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
1017 AM CDT Wed Aug 11 2021
ILC007-037-201-111526-
/O.CAN.KLOT.SV.W.0074.000000T0000Z-210811T1530Z/
De Kalb IL-Winnebago IL-Boone IL-
1017 AM CDT Wed Aug 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DE KALB...EASTERN
WINNEBAGO AND BOONE COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
north central and northeastern Illinois.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Chicago.
LAT...LON 4249 8871 4215 8871 4215 8859 4189 8860
4189 8894 4215 8894 4215 8917 4250 8914
TIME...MOT...LOC 1514Z 253DEG 48KT 4227 8834
$$
BorchardtWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 7:13 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Aug 11, 7:13 AM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
713 AM CDT Wed Aug 11 2021
.UPDATE...
713 AM CDT
Made some quick updates this morning to increase pops across
central/south cwa with approaching convective cluster over west
central IL, and to boost winds and gusts later this morning and
this afternoon.
MCV mentioned in earlier discussion had initiated thunderstorms
across northern MO over the last couple of hours, with upscale
growth trends continuing at this hour. This should continue to
track east into our forecast area over the next couple of hours,
with the main focus expected to be south of the I-88 corridor.
Latest high-res guidance soundings continue to indicate breezy
southwest synoptic winds, increasing confidence in gusts above 30
mph likely at times this afternoon. Issued a small craft advisory
for this afternoon/evening for our Lake Michigan nearshore waters.
Ratzer
&&
.SHORT TERM...
353 AM CDT
Through Thursday...
Forecast concerns through the short term continue to be focused on
thunderstorm timing/coverage, and a continuation of very warm/humid
conditions with dangerously high heat indices during the midday and
afternoon peak heating hours. The threat of severe weather continues
as well, with isolated strong cells especially south of I-80 this
morning and then area-wide with another linear MCS possible late
this afternoon/evening. No changes to going heat advisory.
MCS which moved through the forecast area Tuesday evening has moved
well off to the east of the area this morning. However isolated to
widely-scattered convection has developed over parts of the cwa,
where a broad southwesterly 30-35 kt low level jet was producing
ascent above the old outflow boundary/low level cool pool from last
evenings storms. Latest CAM guidance suggests these relatively low
coverage storms may fester through sunrise, and although elevated, a
few may be strong to marginally severe (primarily a large hail
threat) due to 2500-3000 J/kg MUCAPE and 35 kt effective shear. Once
this activity moves out this morning, forecast soundings indicate
we'll be generally capped through the midday and early afternoon
hours. Very latest 06Z 3 km NAM-Nest and 07Z HRRR are indicating
some isolated thunder potential midday/early afternoon on what looks
to be an MCV from earlier convection over northern KS, though
sounding profiles look fairly un-supportive and have pretty low
confidence in that scenario. Greater potential for organized
convection looks to be very late this afternoon and this evening,
as thunderstorms initiate across northeast IA/southwest WI ahead of
a slow-moving cold front. Late afternoon forecast sounding profiles
depict 3000+ J/kg MLCAPE and 25-30 kts of effective shear should
once again support a severe weather threat, with damaging winds the
primary concern with the potential for upscale growth into a linear
MCS as it tracks east-southeast across the area this evening.
Depending on how strong the cold pool is, storms may push south of
the cwa late tonight, or may linger at least in scattered fashion
south of I-80. Some locally heavy rain potential can also be
expected with these storms given our very warm/moist air mass.
A cold front trailing these storms looks to sag into far northern IL
overnight, though model wind fields suggest it becomes rather
diffuse and stalls across our northern cwa. Another short wave
transiting the upper Midwest/northern Lakes region Thursday should
help nudge the front farther south-southeast eventually late in the
day and Thursday night. Forecast soundings again look pretty capped
ahead of the front Thursday, though low level convergent forcing
along the frontal boundary may be able to force some convective
development during the afternoon. CAM guidance is not too excited
about this from a forecast radar reflectivity aspect, though would
expect some threat of storms given the low level convergence and
still an ample CAPE reservoir in our warm/humid air mass south of
the cold front.
As for the heat, last nights MCS had mixed down somewhat lower dew
points across especially northern parts of the forecast area.
Southwest flow should mix muggy dew points back into the region
today however (southwest winds may become fairly gusty this
afternoon with gusts 25-30 mph possible). 925 mb temps are perhaps
just a bit cooler today than yesterday, though should still support
air temps around 90. Afternoon heat index values should again easily
reach the 105 degree range, and therefore plan no changes to going
heat advisory.
Ratzer
&&
.LONG TERM...
235 AM CDT
Thursday night through Tuesday...
Convection may be ongoing early Thursday evening along a cold
front as it tracks southeast across the forecast area. The pre-
frontal environment will likely be more capped on Thursday
compared to today, owing to some minor drying behind this
evening's potential convection. However, a highly unstable
environment conditional upon breaking the cap along with modest
deep-layer shear combined with associated high DCAPE values
supports primarily a locally damaging wind threat with any
convection in the evening. The front will dictate the exact
placement of any convection, but the focus after sunset Thursday
will be near and southeast of I-55.
The cold front will likely clear the area to the southeast by
late Friday morning, ushering in a period of cooler, less humid,
and precipitation-free conditions for the weekend into early next
week as high pressure builds into the region.
Kluber
&&
.AVIATION...
For the 12Z TAFs...
Concerns through this period include:
- Possible convection nearing the Chicago metro late this morning
- Gusty southwest winds this afternoon
- Severe convection with strong winds early/mid-evening
A cluster of convection has quickly developed this morning across
southeast Iowa on a weak mid-level disturbance. This activity is
expected to continue ENE toward northeast Illinois and northwest
Indiana. Confidence continues to increase that TS will at least
near ORD/MDW to the south and west, with potential direct impacts
to the terminals by around 16Z. An increase in TAF wording to
TEMPO TS may soon be needed if trends continue to show upscale
growth of the current convection.
SSW/SW winds are expected to gust to around 25 knots through mid-
afternoon before mixing heights grow deep enough to tap into a
developing 40 knot low-level wind max late this afternoon. Gusts
in excess of 30 knots and possibly to 30 knots are expected late
afternoon into early evening.
A line of severe convection is expected to develop across eastern
Iowa into southern Wisconsin mid afternoon and track southeast
across northern Illinois early to mid-evening (00-03Z for the
Chicago metro terminals). Gusts of 40 knots are likely with
locally higher gusts to 50+ knots within this line.
The line of convection should quickly clear the area to the
southeast by late evening, leading to VFR conditions through the
remainder of the period.
Kluber
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Heat Advisory...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
ILZ012-ILZ013-ILZ019-ILZ020-ILZ021-ILZ023-ILZ032-ILZ033-
ILZ039-ILZ103-ILZ104-ILZ105-ILZ106-ILZ107-ILZ108...noon
Wednesday to 7 PM Wednesday.
IN...Heat Advisory...INZ001-INZ002-INZ010-INZ011-INZ019...noon
Wednesday to 7 PM Wednesday.
LM...Small Craft Advisory...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
LMZ745...1 PM Wednesday to 10 PM Wednesday.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Aug 11, 4:49 AM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
449 AM CDT Wed Aug 11 2021
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-121000-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
449 AM CDT Wed Aug 11 2021 /549 AM EDT Wed Aug 11 2021/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Tornado risk.
Limited hail risk...up to quarter size.
Elevated damaging wind risk...up to 70 mph.
Limited Flooding Risk.
Elevated Excessive Heat Risk.
DISCUSSION...
Isolated to widely scattered thunderstorms early this morning
may be capable of producing some small hail.
Strong to severe thunderstorms will again be possible late
this afternoon and more likely this evening, with the primary
threat expected to be damaging winds, though isolated large
hail and a brief tornado are also possible. Locally heavy
rainfall will also be possible with these storms.
Afternoon heat index values will again reach dangerously warm
levels around 105 degrees.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday...
Limited Severe Thunderstorm Risk.
Limited Flooding Risk.
Elevated Excessive Heat Risk.
Friday...
Limited Thunderstorm Risk.
Tuesday...
Limited Thunderstorm Risk.
DISCUSSION:
Scattered thunderstorms are possible Thursday afternoon and
night. A few of these could be severe. Scattered storms will
also be possible south of I-80 on Friday.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed this evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the NE at 25 mph this morning, and to the SE
at 35 mph this evening.
LMZ740>745-121000-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
449 AM CDT Wed Aug 11 2021
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Waterspout Risk.
Limited hail risk...up to quarter size.
Elevated thunderstorm wind gust risk...up to 60 knots.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thursday...
Limited Severe Thunderstorm Risk.
Friday...
Limited Thunderstorm Risk.
Ratzer
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, Aug 11, 3:45 AM CDT, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
345 AM CDT Wed Aug 11 2021
INZ001-002-110930-
Porter IN-Lake IN-
345 AM CDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of southwestern Porter
and southeastern Lake Counties through 430 AM CDT...
At 345 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lowell, moving northeast at 20 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Portage, Merrillville, Hobart, Crown Point, Lowell, Hebron, Lakes of
the Four Seasons, Winfield, Lake Dalecarlia, Wheeler and Boone Grove.
Including the following interstate...
Indiana I-65 between mile markers 237 and 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4128 8711 4128 8714 4126 8719 4122 8736
4131 8745 4156 8718 4130 8705
TIME...MOT...LOC 0845Z 237DEG 19KT 4131 8734
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
KluberSpecial weather statement, Aug 11, 4:06 AM CDT, 5 hours 29 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
406 AM CDT Wed Aug 11 2021
INZ001-002-011-110945-
Porter IN-Jasper IN-Lake IN-
406 AM CDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of southern Porter,
east central Lake and north central Jasper Counties through 445 AM
CDT...
At 405 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hebron, moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Valparaiso, Hebron, Lakes of the Four Seasons, Winfield, Kouts, Boone
Grove and Malden.
Including the following interstate...
Indiana I-90 between mile markers 35 and 37.
This includes... Valparaiso University and Porter County
Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4123 8718 4138 8728 4160 8693 4127 8693
TIME...MOT...LOC 0905Z 241DEG 24KT 4133 8712
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
RATZERLocal storm report, Aug 11, 4:43 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
443 AM CDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 AM TSTM WND GST 4 ESE VALPARAISO 41.45N 87.00W
08/11/2021 M52 MPH PORTER IN ASOS
ASOS STATION KVPZ VALPARAISO AIRPORT.
&&Local storm report, Aug 11, 9:29 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
929 AM CDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG WATERMAN 41.77N 88.77W
08/11/2021 DE KALB IL TRAINED SPOTTER
SIDING RIPPED OFF THE SIDE OF A BUILDING IN
WATERMAN.
&&
ROLocal storm report, Aug 11, 9:33 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
933 AM CDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM TSTM WND DMG 1 W PLANO 41.66N 88.56W
08/11/2021 KENDALL IL TRAINED SPOTTER
TREE DOWNED ON LITTLE ROCK RD WEST OF PLANO.
&&
ROLocal storm report, Aug 11, 9:34 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
934 AM CDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM TSTM WND GST 2 WNW SUGAR GROVE 41.77N 88.47W
08/11/2021 M64 MPH KANE IL ASOS
KARR ASOS PEAK GUST.
&&
ROThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:03 PM CDT | Special Marine Warning | LOT | 117 min | |
| Aug 10, 7:11 PM CDT | Severe Thunderstorm Warning | LOT | Will | 49 min |
| Aug 10, 7:13 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle | 47 min |
| Aug 10, 9:22 PM CDT | Special Weather Statement | LOT | Kankakee | 53 min |
| Aug 11, 6:39 AM CDT | Small Craft Advisory | LOT | 15 hr | |
| Aug 11, 8:25 AM CDT | Severe Thunderstorm Warning | LOT | Lee | 50 min |
| Aug 11, 8:41 AM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle, Lee | 49 min |
| Aug 11, 9:05 AM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kane, Kendall | 40 min |
| Aug 11, 9:25 AM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane, Will | 65 min |
| Aug 11, 9:40 AM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 65 min |
| Aug 11, 9:46 AM CDT | Severe Thunderstorm Warning | LOT | Kane, Lake, McHenry | 59 min |
| Aug 11, 9:47 AM CDT | Special Marine Warning | LOT | 118 min | |
| Aug 11, 9:50 AM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kane, Kendall | 40 min |
| Aug 11, 10:24 AM CDT | Special Weather Statement | LOT | Iroquois, Kankakee | 66 min |
| Aug 11, 12:06 PM CDT | Special Marine Warning | LOT | 54 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.